Demo Theatre

Time Topic
10.40 - 11.00 hrs ThetaRay Detection Center Uncovers Hidden Cyber Threats, Fraud & Opportunities
Tal Eisner, Senior Director Product Marketing, ThetaRay
11.10 - 11.30 hrs Continuous Visibility and Critical Context with Nessus Cloud
Matt McClellan, Product Manager, Nessus, Tenable Network Security, Inc.
11.40 - 12.00 hrs Cyber Analytics Platform
Darren Simpson, Director Cyber Security Asia Pacific, EY
12.10 - 12.30 hrs BAE Systems' Threat Analytics 
Mr. Gundeep Singh Sandhu, Vice President Cyber Defence (JAPAC), BAE Systems
Mr. Su Gim Goh, Senior Cyber Security Solutions Consultant, BAE Systems
12.40 - 13.00 hrs Intelligent Endpoint to Protect Against Advanced Attacks Including Patient Zero
Sanket Bhasin, Senior Solution Engineer, Southeast Asia, Intel Security
13.10 - 13.30 hrs Qualys Cloud Platform Unveils Integrated Solutions to Protect IT Assets
Doug Browne, Managing Director, Australia, New Zealand and Phillipines, Qualys
13.40 - 14.00 hrs New Horizons, New Challenges: IoT, M2M & Smart Device Encryption Strategies
Duke Sexton, Head of Advanced Solutions Group (ASG), APAC, Thales e-Security
Time Topic
11.00 - 11.20 hrs Securing Access to the Cloud for any User, from Anywhere with Any Device
Craig Dore, Senior Authentication Consultant, APJ, RSA
11.30 - 11.50 hrs Increase Visibility, Detection & Prevention with LM Wisdom™ EDR Solution Powered By Cyberreason
Chris Coryea, Cyber Intelligence Services Manager, Lockheed Martin
12.00 - 12.20 hrs Detecting Insider Threats with Forensic Data Analytics
Kevin Chan, Senior Manager, Fraud and Investigations, Singapore, EY
12.30 - 12.50 hrs Data Centric Security in the Age of Nomadic Data
Sunil Sapra, Regional Vice President, Seclore Asia Pte. Ltd
13.00 - 13.20 hrs The Enterprise Immune System: Using Machine Learning for Sophisticated Threat Detection
Stanley Hsu, Country Manager, South Asia, Darktrace
15.10 - 15.30 hrs eBuckler: Alipay's In-house Risk Platform
Jianshi Huang, Senior Risk Expert, International Risk Management & AML, Alipay
15.40 - 16.00 hrs Don't Fear the Machine: Augmenting Human Analysis with Security Machine Learning
Ralph Pisani, Executive Vice President Field Operations, Exabeam
16.10 - 16.30 hrs Intrusion Detection and Malware Attacks on Printers and Multi-Function Devices
Junaid UR Rehman, Security Advisor, Printing and Personal Systems, HP Inc
16.40 - 17.00 hrs Managing Open Source Security Risks Before, During and After Development
Jouchee Kum, Technical Director, Black Duck
Time Topic
09.10 - 09.30 hrs InfoSec's Credibility Crisis is also our Biggest Opportunity
Jeremiah Grossman, Chief of Security Strategy, SentinelOne
09.40 - 10.00 hrs Transforming Security Policy Management: Staying Agile and Secure in the Cloud
Henry Pea, Sales Engineer, Tufin
10.10 - 10.30 hrs Patterns of Attack: Shifting the Economic Balance of Cyber Attacks
Brett Williams, Senior Security Engineer, Asia Pacific & Japan, Carbon Black
10.40 - 11.00 hrs Your Best New Approach Towards Stopping Orchestrated Attacks
Tony Teo, SE Director, Asia Pacific, Arbor Networks
11.10 - 11.30 hrs It's CSI Time! Catching the Attacker in his Tracks
Ivan Lee, Sales Engineer, Rapid7
11.40 - 12.00 hrs How Substantial is our Exposure to Risk on the Digital Sphere?
Ofer Padan, Product Lead, Cyberint
12.10 - 12.30 hrs Data Breaches: Dealing with the Threat from Within
Drew Schuil, Senior Director, Product Strategist, Imperva
12.40 - 13.00 hrs Can Technology Alone Prevent Phishing Attacks and Breaches?
Jim Hansen, COO, PhishMe
13.10 - 13.30 hrs Delivering Continuous Security for Users, Devices & Connected Things (IoT)
Andrew Latham, Director Customer Engineering, ForgeRock

This document was retrieved from on Sun, 23 Oct 2016 21:36:03 -0400.
© 2016 EMC Corporation. All rights reserved.